# SDR GTIA2017041101870

- Difficulty date: April 11, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft time: 41,873 hours, 19,734 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252703003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE TOP SKIN AT RIB 6 ON THE RT WING CORRODED.   PERFORMED SHIM WASHER AND SEALANT REPAIR IAW EO 5721-1712.
